IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 5032 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2214    
    Printed95    
    Emailed1    
    PDF Downloaded108    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2011  |  Volume : 43  |  Issue : 6  |  Page : 733-735

Azathioprine induced cholestatic hepatitis


1 Department of Medicine, Christian Medical College and Hospital, Vellore- 632 004, India
2 Department of General Pathology, Christian Medical College and Hospital, Vellore- 632 004, India

Correspondence Address:
Viju Moses
Department of Medicine, Christian Medical College and Hospital, Vellore- 632 004
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.89840

Rights and Permissions

We report a case of cholestatic hepatitis developed one week after exposure to azathioprine. The subsequent prolonged cholestatic phase was followed by full clinical remission. Current knowledge on pathogenesis and epidemiology and the diagnostic challenges presented by this rare complication are discussed, followed by recommendations for monitoring and management.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow